MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SOLYX? BLUE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA

BOSTON SCIENTIFIC CORPORATION SOLYX? BLUE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Model Number M0068507010
Medical Device Problem Codes Positioning Failure (1158); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a solyx blue sis system device was used during a mid-urethral sling procedure on (b)(6) 2026.During the insertion, the physician attempted to pass the first side of the solyx sling.The mesh carrier caught on the mesh and failed to deploy properly.As a result, the mesh became excessively stretched, and the sling could not be used.The procedure was completed with another solyx sling.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a150201 captures the reportable event of mesh did not deploy properly.
 
Additional Manufacturer Narrative
Block h6: imdrf device code (b)(6) captures the reportable event of mesh did not deploy properly.Block h11: with all the available information, bsc concludes that the reported material deformation and failure to deploy was defined in the risk documentation.The device was not returned for evaluation; therefore, a technical analysis could not be performed.The device history record (dhr) confirmed that the device met all material, assembly, and performance specifications prior to release with no manufacturing deviations identified.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow the instructions.A review was completed and confirmed that the events of material deformation and failure to deploy were defined in the risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the available information and absence of evidence indicating a device malfunction or manufacturing issue, the complaint could not be confirmed, and it is most likely that excessive force applied during use contributed to the outcome; therefore, the most probable cause classification is adverse event related to procedure.
 
Event or Problem Description

Brand Name
SOLYX? BLUE
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, FEMA
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24594197
Report Number2124215-2026-14094
Device Sequence Number18760585
Product Code PAH
UDI-Device Identifier08714729961901
UDI-Public(01)08714729961901(17)280219(10)35889831
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K081275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068507010
Device Catalogue NumberM0068507010
Device Lot Number0035889831
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/15/2026
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale
Patient Weight64 KG